# SDR SWAA2022030404535

- Difficulty date: March 8, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5751 · Ailerons
- Part: Cover
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R/H AILERON BALANCE TAB REMOVAL FOUND # 5 HINGE INBOARD COVER CRACKED / REPLACED CRACKED HINGE COVER ON R/H AILERON BALANCE TAB #S IAW AMM 27-11-21-400-801 59143U 16MAR19
